# SDR C2XA98BT064

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N25811
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 094
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Power Supply
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 3357 - RETURNED TO EWR AFTER FLIGHT ATTENDANT NOTED SMOKE IN CABIN NEAR OVERHEAD ON LEFT SIDE.  MAINTENANCE INVESTIGATED FOUND READING LIGHT 11 A/B HAD BURNED POWER SUPPLY.  A/C MEL'D IAW MEL 25-36-01-4 PLACARD NR 20719.  (M)
